MAUDE Adverse Event Report: LIFEWARD LTD. REWALK PERSONAL P6.0; POWERED EXOSKELETON

LIFEWARD LTD. REWALK PERSONAL P6.0; POWERED EXOSKELETON
Model Number REWALK PERSONAL P6.0
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 10/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported hip pain while walking during a training session on (b)(6) 2024.As a precaution, the session was stopped.Due to the minimal nature of the pain, the patient participated in another training session on (b)(6) 2024.Prior to the session, the patient performed stretching exercises.During the session, the patient experienced discomfort while standing and increased pain when attempting to take a few steps.Consequently, the session was stopped, and the patient exited the device.On (b)(6) 2024, a lifeward representative received a message from the patient indicating that he had been diagnosed with a right femoral neck fracture.This incident was documented under customer complaint number: (b)(4).
 
Additional Manufacturer Narrative
Final report and investigation main findings: date: july 24 2025 1.The investigation activities included the following: ·reviewing device records.·interviewing the clinical trainer and the patient.·reviewing video recordings of the patient using the system.·analysing the timeline of the patient's device usage prior to the reported incident.·reviewing available patient data and parameters.·conducting a device inspection by a lifeward field service engineer, who found no evidence of malfunction.·evaluating medical imaging and bone density results by an external medical expert (physician) to help identify the potential root cause.2.The right femoral neck fracture was likely caused by weight-bearing on the right hip with diminished bone mineral density and mass - during the ambulation mode and was not related to a fall or any other potentially traumatic event, such as routine passive range of motion performed by physical therapy.The right femoral fracture was most likely not due to any orthotic system problem.Based on all available information, there is no evidence to suggest that the injury was caused by device malfunction or misuse.3.Capa0230 was initiated: updating the user and therapist manuals and the training presentation with additional warnings.
 
Event or Problem Description
Patient reported hip pain while walking during a training session on october 25, 2024.As a precaution, the session was stopped.Due to the minimal nature of the pain, the patient participated in another training session on october 28, 2024.Prior to the session, the patient performed stretching exercises.During the session, the patient experienced discomfort while standing and increased pain when attempting to take a few steps.Consequently, the session was stopped, and the patient exited the device.On (b)(6) 2024, a lifeward representative received a message from the patient indicating that he had been diagnosed with a right femoral neck fracture.This incident was documented under customer complaint number:(b)(4).

Brand Name
REWALK PERSONAL P6.0
Common Device Name
POWERED EXOSKELETON
Manufacturer (Section D)
LIFEWARD LTD.
3 hatnufa street (6th floor)
p.o. box 161
yokneam ilit, 20692 03
IS  2069203
Manufacturer Contact
ishay tal
3 hatnufa street (6th floor)
p.o. box 161
yokneam ilit, 20692-03
IS   2069203
MDR Report Key21000651
Report Number3007615665-2024-00004
Device Sequence Number9839710
Product Code PHL
UDI-Device Identifier00861803000303
UDI-Public(01)00861803000303
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K221696
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberREWALK PERSONAL P6.0
Device Catalogue Number50-20-0004
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by Manufacturer11/27/2024
Initial Report FDA Received Date12/23/2024
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight77 KG
Patient EthnicityNon Hispanic
Patient RaceWhite